MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD RT330 OPTIFLOW TUBING KIT; HEATED BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD RT330 OPTIFLOW TUBING KIT; HEATED BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Correction: section d4: model # and catalog # corrected to rt330.Section h11: method: the subject rt330 optiflow tubing kit, photographs, and additional information were requested to be provided to fisher & paykel healthcare for analysis.Neither the subject device, photographs, nor the additional information requested were provided for evaluation.Our evaluation is therefore based on the information provided by the healthcare facility, and our knowledge of the product.Results: without the return of the complaint device, photographs, or additional information, we are unable to determine the cause of the reported event.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm the reported issue or determine the cause of the reported event.Our user instructions that accompany the rt330 optiflow tubing kit show in pictorial format the correct set-up of the circuit and states the following: do not stretch or milk the tubing.Do not soak, wash, or sterilise this product.Avoid contact with chemicals, cleaning agents, or hand sanitisers.Visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use and replace if damaged.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- for use under the supervision of trained medical personnel.
 
Event or Problem Description
A healthcare facility in china reported that a rt330 optiflow tubing kit was found broken prior to patient use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt330 optiflow tubing kit, photographs, and additional information were requested to be provided to fisher & paykel healthcare for analysis.Neither the subject device, photographs, nor the additional information requested were provided for evaluation.Our evaluation is therefore based on the information provided by the healthcare facility, and our knowledge of the product.Results: without the return of the complaint device, photographs, or additional information, we are unable to determine the cause of the reported event.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm the reported issue or determine the cause of the reported event.Our user instructions that accompany the rt330 optiflow tubing kit show in pictorial format the correct set-up of the circuit and states the following: - do not stretch or milk the tubing.- do not soak, wash, or sterilise this product.Avoid contact with chemicals, cleaning agents, or hand sanitisers.- visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use and replace if damaged.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- for use under the supervision of trained medical personnel.
 
Event or Problem Description

Brand Name
RT330 OPTIFLOW TUBING KIT
Common Device Name
HEATED BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine 92618
9494341005
MDR Report Key19779989
Report Number9611451-2024-00512
Device Sequence Number8428987
Product Code BZE
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2101998264(11)220125
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2101998264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 DA
Patient SexFemale